We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Introduction to shape stability for a storage model.

Menshikov, M.V. and Sisko, V.V. and Vachkovskaia, M. (2013) 'Introduction to shape stability for a storage model.', Methodology and computing in applied probability., 15 (1). pp. 125-146.


We consider a new idea for a storage model on n nodes, namely stability of shape. These nodes support K neighborhoods S i  ⊂ {1, ..., n} and items arrive at the S i as independent Poisson streams with rates λ i , i = 1, ... , K . Upon arrival at S i an item is stored at node j ∈ S i where j is determined by some policy. Under natural conditions on the λ i we exhibit simple local policies such that the multidimensional process describing the evolution of the number of items at each node is positive recurrent (stable) in shape.

Item Type:Article
Keywords:Storage model, Recurrence, Transience, Join the shortest queue, Routing policy, 60J25, 60K25.
Full text:(NA) Not Applicable
Download PDF (arXiv version)
Publisher Web site:
Publisher statement:The final publication is available at Springer via
Date accepted:No date available
Date deposited:No date available
Date of first online publication:March 2013
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar